# SDR A6WA2018061245879

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 35,027 hours, 33,745 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008205
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB WAS CRACKED AT BL 0 AND WL-130.     REPAIRED AFT PRESSURE BULKHEAD SKIN IAW REO 601R-53-61-1285 REV-E DATED 2016-10-31.
